# SDR 05FDEA01406

- Difficulty date: May 23, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, AT STATION 1900 TO 1921 RT INTERCOSTAL AT LONGERON 4 FOUND CRACKED.  REMOVED IAW SRM 51-35-01 VOL II AND NEW INTERCOSTAL INSTALLED AS PER SRM 51-31-01 VOL II.   NEW   INTERCOSTAL FABRICATED AS PER DRAWING AGA 3121 REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
